# SDR P5CA9600235

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL DELAMINATED AFT OF NR 2 PACK HEAT EXCHANGER.  REMOVED DELAMINATED SKIN, FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW SRM 51-40-15.
